# SDR TWAA0000506

- Difficulty date: December 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N110HM
- Make and model: Doug DC-9-83
- Aircraft serial: 49787
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Membrane
- Condition: Corroded
- Location: Bs 636 - 655
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND CORROSION ON MEMBRANE BETWEEN STA 636 TO 655, 58 IN LRL ON LT SIDE.  REPAIRED DAMAGED AREA PER SRM 53-01, FIG 4 PAGE 18.
